MAUDE Adverse Event Report: STRYKER SPINE-US XIA 3 TITANIUM POLYAXIAL SCREW DIA 7.5 X 80 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US XIA 3 TITANIUM POLYAXIAL SCREW DIA 7.5 X 80 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 482317580
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent revision surgery to address a fractured xia 3 ilios screw at right-side s1 and a migrated rod on the left side.The patient reported experiencing low back pain and instability, and imaging identified the fracture and migration.This report is for the xia 3 ilios screw.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
A company representative reported that a patient was revised to address a fractured xia 3 polyaxial screw at right-side s1 and a migrated mantis redux blocker at left-side s1.The patient reported experiencing low back pain and instability approximately two months post-operatively, and imaging identified the fracture and migration.This report is for the xia 3 polyaxial screw.

Brand Name
XIA 3 TITANIUM POLYAXIAL SCREW DIA 7.5 X 80 MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key16495687
Report Number0009617544-2023-00007
Device Sequence Number6452135
Product Code NKB
UDI-Device Identifier04546540562401
UDI-Public04546540562401
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K142381
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number482317580
Device Catalogue Number482317580
Device Lot NumberB53670
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2023
Supplement Date Received by Manufacturer04/13/2023
Initial Report FDA Received Date03/07/2023
Supplement Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age24 YR
Patient SexFemale